# SDR QXEA2014032000242

- Difficulty date: March 20, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 30,958 hours, 32,244 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Part number: 60070461
- Part serial: AUG000143
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Part time: 30,954 hours, 32,240 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER EACH RELEASE OF THE PARKING BRAKE, ACFT REQUIRED FLIGHT IDLE OR ABOVE POWER SETTING TO BEGIN TAXIING.  IT FELT AS IF IT BROKE FREE EACH TIME.  REPLACED LT ANTI-SKID CONTROL VALVE IAW  MM TASKS 32-46-06-000-801 AND 32-46-06-400-801. LEAK AND OPS CHECK GOOD. RETURNED TO SERVICE.
